# SDR HEEA968039

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217UC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7152
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATC NOT PICKING UP SIGNAL. FOUND SWITCH ASSY WORKING INTERMITTENTLY.  CLEANED SWITCHES , NO HELP.  REPLACED SWITCH ASSY P/N 200-00381-0001.  REPAIRED.  BENCH CHECK GOOD.
